MathSciNet Relay Station
MathSciNet bibliographic data
MR1843692 35J60 (35J20 35J65)
Magrone, Paola On a class of semilinear elliptic equations with potential changing sign. Dynam. Systems Appl. 9 (2000), no. 4, 459–467.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement